# SDR E0YA2015060800001

- Difficulty date: May 26, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N173DS
- Make and model: Lear 45LEAR
- Aircraft serial: 2092
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7629001004001
- Part serial: 1610
- Condition: Failed
- Location: Hyd System
- Part time: 1,399 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW NOTICED THE HYDRAULIC QUANTITY LOW MESSAGE ILLUMINATE.  SHORTLY THEREAFTER THE HYDRAULIC PRESSURE FROM THE MAIN ENGINE HYDRAULIC PUMPS STARTED TO DROP FOLLOWED BY THE LT MAIN PRESSURE LOW WARNING LIGHT ILLUMINATE.  THE MAIN PRESSURE DROPPED TO 300 PSI AND THE CREW HAD TO USE THE EMERGENCY EXTENSION FOR THE LANDING GEAR.  THE ACFT THEN LANDED WITHOUT INCIDENT.  UPON INVESTIGATION, THE LT MAIN PRESSURE LOW SWITCH WAS FOUND TO BE SPLIT OPEN ALLOWING THE HYDRAULIC FLUID TO BE DRAINED.  THE PRESSURE SWITCH WAS REPLACED AS WELL AS BOTH ENGINE HYDRAULIC FLUID TO BE DRAINED.  THE PRESSURE SWITCH WAS REPLACED AS WELL AS BOTH ENGINE HYDRAULIC PUMPS AND THE SYSTEM WAS FLUSHED AND CLEANED.  ACFT RETURNED TO SERVICE 5/29/2015.  FURTHER INVESTIGATION HAS REVEALED THAT MFG HAS ISSUED A SB 40-29-05 TO ADDRESS THESE FAULTY SWITCHES HOWEVER THEY LIST IT AS A RECOMMENDED BULLETIN.
